Computational analysis of local fractional partial differential equations in realm of fractal calculus
Author
Abstract
Suggested Citation
DOI: 10.1016/j.chaos.2022.113009
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Ai-Min Yang & Xiao-Jun Yang & Zheng-Biao Li, 2013. "Local Fractional Series Expansion Method for Solving Wave and Diffusion Equations on Cantor Sets," Abstract and Applied Analysis, Hindawi, vol. 2013, pages 1-5, June.
- Ai-Min Yang & Jie Li & H. M. Srivastava & Gong-Nan Xie & Xiao-Jun Yang, 2014. "Local Fractional Laplace Variational Iteration Method for Solving Linear Partial Differential Equations with Local Fractional Derivative," Discrete Dynamics in Nature and Society, Hindawi, vol. 2014, pages 1-8, July.
- H. M. Srivastava & Alireza Khalili Golmankhaneh & Dumitru Baleanu & Xiao-Jun Yang, 2014. "Local Fractional Sumudu Transform with Application to IVPs on Cantor Sets," Abstract and Applied Analysis, Hindawi, vol. 2014, pages 1-7, May.
- Xiao-Jun Yang & Dumitru Baleanu & J. A. Tenreiro Machado, 2013. "Systems of Navier-Stokes Equations on Cantor Sets," Mathematical Problems in Engineering, Hindawi, vol. 2013, pages 1-8, June.
- Kolwankar, Kiran M., 2021. "Exact local fractional differential equations," Chaos, Solitons & Fractals, Elsevier, vol. 152(C).
- Fethi Bin Muhammed Belgacem & Ahmed Abdullatif Karaballi & Shyam L. Kalla, 2003. "Analytical investigations of the Sumudu transform and applications to integral production equations," Mathematical Problems in Engineering, Hindawi, vol. 2003, pages 1-16, January.
- Hassan Kamil Jassim & Canan Ünlü & Seithuti Philemon Moshokoa & Chaudry Masood Khalique, 2015. "Local Fractional Laplace Variational Iteration Method for Solving Diffusion and Wave Equations on Cantor Sets within Local Fractional Operators," Mathematical Problems in Engineering, Hindawi, vol. 2015, pages 1-9, June.
- Dubey, Ved Prakash & Singh, Jagdev & Alshehri, Ahmed M. & Dubey, Sarvesh & Kumar, Devendra, 2022. "An efficient analytical scheme with convergence analysis for computational study of local fractional Schrödinger equations," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 196(C), pages 296-318.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Dubey, Ved Prakash & Singh, Jagdev & Alshehri, Ahmed M. & Dubey, Sarvesh & Kumar, Devendra, 2022. "An efficient analytical scheme with convergence analysis for computational study of local fractional Schrödinger equations," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 196(C), pages 296-318.
- Singh, Jagdev, 2020. "Analysis of fractional blood alcohol model with composite fractional derivative," Chaos, Solitons & Fractals, Elsevier, vol. 140(C).
- Xiaoji Shang & Zhizhen Zhang & Zetian Zhang & J. G. Wang & Yuejin Zhou & Weihao Yang, 2022. "Fractal Analytical Solutions for Nonlinear Two-Phase Flow in Discontinuous Shale Gas Reservoir," Mathematics, MDPI, vol. 10(22), pages 1-14, November.
- El-Nabulsi, Rami Ahmad & Khalili Golmankhaneh, Alireza & Agarwal, Praveen, 2022. "On a new generalized local fractal derivative operator," Chaos, Solitons & Fractals, Elsevier, vol. 161(C).
- Singh, Jagdev & Jassim, Hassan Kamil & Kumar, Devendra, 2020. "An efficient computational technique for local fractional Fokker Planck equation," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 555(C).
- Bokhari, Ahmed & Belgacem, Rachid & Kumar, Sunil & Baleanu, Dumitru & Djilali, Salih, 2022. "Projectile motion using three parameter Mittag-Leffler function calculus," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 195(C), pages 22-30.
- Yu, Shuhong & Zhou, Yunxiu & Du, Tingsong, 2022. "Certain midpoint-type integral inequalities involving twice differentiable generalized convex mappings and applications in fractal domain," Chaos, Solitons & Fractals, Elsevier, vol. 164(C).
- Srivastava, H.M. & Dubey, V.P. & Kumar, R. & Singh, J. & Kumar, D. & Baleanu, D., 2020. "An efficient computational approach for a fractional-order biological population model with carrying capacity," Chaos, Solitons & Fractals, Elsevier, vol. 138(C).
- Dubey, Ved Prakash & Dubey, Sarvesh & Kumar, Devendra & Singh, Jagdev, 2021. "A computational study of fractional model of atmospheric dynamics of carbon dioxide gas," Chaos, Solitons & Fractals, Elsevier, vol. 142(C).
- Mohammadi, Hakimeh & Kumar, Sunil & Rezapour, Shahram & Etemad, Sina, 2021. "A theoretical study of the Caputo–Fabrizio fractional modeling for hearing loss due to Mumps virus with optimal control," Chaos, Solitons & Fractals, Elsevier, vol. 144(C).
- Butt, Saad Ihsan & Khan, Ahmad, 2023. "New fractal–fractional parametric inequalities with applications," Chaos, Solitons & Fractals, Elsevier, vol. 172(C).
- Dubey, Ved Prakash & Singh, Jagdev & Alshehri, Ahmed M. & Dubey, Sarvesh & Kumar, Devendra, 2022. "Forecasting the behavior of fractional order Bloch equations appearing in NMR flow via a hybrid computational technique," Chaos, Solitons & Fractals, Elsevier, vol. 164(C).
- Heydari, M.H. & Razzaghi, M. & Avazzadeh, Z., 2021. "Orthonormal shifted discrete Chebyshev polynomials: Application for a fractal-fractional version of the coupled Schrödinger-Boussinesq system," Chaos, Solitons & Fractals, Elsevier, vol. 143(C).
- Nur Alam & Fethi Bin Muhammad Belgacem, 2016. "Microtubules Nonlinear Models Dynamics Investigations through the exp(−Φ(ξ))-Expansion Method Implementation," Mathematics, MDPI, vol. 4(1), pages 1-13, February.
- Feng, Yi-Ying & Yang, Xiao-Jun & Liu, Jian-Gen & Chen, Zhan-Qing, 2023. "Mechanical investigations of local fractional magnetorheological elastomers model on Cantor sets," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 621(C).
More about this item
Keywords
Local fractional partial differential equation; Local fractional derivative; Local fractional Sumudu transform; Cantor set;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:167:y:2023:i:c:s0960077922011882. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.